# SDR 20001129SH024

- Difficulty date: October 31, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N780SP
- Make and model: Gulstm 500B
- Aircraft serial: 1362133
- Engine: Lyc IO540E1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Wire
- Part number: 10349276REVG
- Condition: Broken
- Location: Capacitor
- Component: Magneto
- Component part number: S6LSL200
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT RUNUP SHOWED SEVERE MAGNETO DROP.  POST-REPLACEMENT INSPECTION SHOWED BURNED CONTACTS AND CAPACITOR WIRE BROKEN.  (X)
